# SDR MWEA98500

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 91200751H
- Condition: Cracked
- Location: Ws 111.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET HAS A CRACK NEAR STRINGER 1 CONNECTING TO REAR SPAR AT XRS 111.5 LEFT WING.  MTC REMOVED AND REPLACED BRACKET.
